A new proof of semicontinuity by Young measures and an approximation theorem in Orlicz-Sobolev spaces
Barbara Bianconi
Abstract and Applied Analysis, 2003, vol. 2003, 1-18
Abstract:
We give a new approach to study the lower semicontinuity properties of nonautonomous variational integrals whose energy densities satisfy general growth conditions. We apply the theory of Young measures and properties of Orlicz-Sobolev spaces to prove semicontinuity result.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/205193.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/205193.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:205193
DOI: 10.1155/S1085337503303045
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().